Jump to ContentJump to Main Navigation

Tatra Mountains Mathematical Publications

The Journal of Slovak Academy of Sciences

3 Issues per year


SCImago Journal Rank (SJR) 2014: 0.251
Source Normalized Impact per Paper (SNIP) 2014: 0.581
Impact per Publication (IPP) 2014: 0.272

Mathematical Citation Quotient (MCQ) 2014: 0.11

Open Access
VolumeIssuePage

Issues

Oscillation theorems for second order advanced neutral differential equations

1Department of Mathematics Faculty of Electrical Engineering and Informatics Technical University of Koˇsice Letn´a 9 SK–042-00 Koˇsice SLOVAKIA

This content is open access.

Citation Information: Tatra Mountains Mathematical Publications. Volume 48, Issue 1, Pages 61–71, ISSN (Print) 1210-3195, DOI: 10.2478/v10127-011-0006-4, November 2012

Publication History

Published Online:
2012-11-13

Abstract

The aim of this paper is to study the oscillation of the second order advanced neutral differential equations . (E)

Obtained results are based on the new comparison theorems that enable us to reduce problem of the oscillation of the second order equation to the the oscillation of the first order equations. Obtained comparison principles essentially simplify the examination of the studied equations.

Keywords: second-order neutral differential equations; comparison theorem; oscillation; nonoscillation.

  • [1] AGARWAL, R. P.-GRACE, S. R.: Oscillation theorems for certain neutral functional differential equations, Comput. Math. Appl. 38 (1999), 1-11.

  • [2] BACUL´IKOV´A, B.: Oscillation criteria for second order nonlinear differential equations, Arch. Math. (Brno) 42 (2006), 141-149.

  • [3] BACUL´IKOV´A, B.: Oscillation theorems for third order neutral differential equations, Tatra Mt. Math. Publ., 2011 (to apear).

  • [4] BACUL´IKOV´A, B.-LACKOV´A, D.: Oscillation criteria for second order retarded dif- ferential equations, Stud. Univ. ˇ Zilina, Math. Ser. 20 (2006), 11-18.

  • [5] BAINOV, D. D.-MISHEV, D. P.: Oscillation Theory for Nonlinear Differential Equations with Delay. Adam Hilger, Bristol, 1991.

  • [6] DˇZURINA, J.-STAVROULAKIS, I. P.: Oscillation criteria for second order delay dif- ferential equations, Appl. Math. Comput. 140 (2003), 445-453.

  • [7] ERBE, L. H.-KONG, Q.-ZHANG, B. G.: Oscillation Theory for Functional Differential Equations. Marcel Dekker, New York, 1994.

  • [8] GRACE, S. R.-LALLI, B. S.: Oscillation of nonlinear second order neutral delay differ- ential equations, Rad. Math. 3 (1987), 77-84.

  • [9] GRAMMATIKOPOULOS, M. K.-LADAS, G.-MEIMARIDOU, A.: Oscillation of second order neutral delay differential equation, Rad. Math. 1 (1985), 267-274.

  • [10] LADDE, G. S.-LAKSHMIKANTHAM, V.-ZHANG, B. G.: Oscillation Theory of Differential Equations with Deviating Arguments. Marcel Dekker, New York, 1987.

  • [11] KIGURADZE, I. T.-CHATURIA, T. A.: Asymptotic Properties of Solutions of Nonau- tonomous Ordinary Differential Equations. Kluwer Acad. Publ., Dordrecht, 1993.

  • [12] LI, T.-HAN, Z.-ZHANG, CH.-SUN, S.: Oscillation theorems for second-order neutral functional differential equations, J. Appl. Anal. (to appear).

  • [13] LIN, X.-TANG, X. H.: Oscillation of solutions of neutral differential equations with superlinear neutral term, Appl. Math. Lett. 20 (2007), 1016-1022.

  • [14] LIU, L. H.-BAI, Z.: New oscillation criteria for second-order nonlinear neutral delay differential equations, J. Comput. Appl. Math. 231 (2009), 657-663.

  • [15] HASANBULLI, M.-ROGOVCHENKO, Y.: Oscillation criteria for second order non- linear neutral differential equations, Appl. Math. Comp. 215 (2010), 4392-4399.

  • [16] ROGOVCHENKO, Y.-TUNCAY, F.: Oscillation criteria for second order nonlinear differential equations with damping, Nonlinear Anal. 69 (2008), 208-221.

  • [17] XU, R.-XIA, Y.: A note on the oscillation of second-order nonlinear neutral functional differential equations, J. Contemp. Math. Sci. 3 (2008), 1441-1450.

  • [18] XU, R.-MENG, F.: Some new oscillation criteria for second order quasi-linear neutral delay differential equations, Appl. Math. Comput. 182 (2006), 797-803.

  • [19] XU, R.-MENG, F.: Oscillation criteria for second order quasi-linear neutral delay dif- ferential equations, Appl. Math. Comput. 192 (2007), 216-222. [Web of Science]

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ruba Al-Hamouri and Ali Zein
International Journal of Differential Equations, 2014, Volume 2014, Page 1

Comments (0)

Please log in or register to comment.